Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2008 (2008), Article ID 483267, 14 pages
http://dx.doi.org/10.1155/2008/483267
Research Article

Continuously Increasing Price in an Inventory Cycle: An Optimal Strategy for E-Tailers

1Management Department, La Salle University, 1900 W. Olney Avenue, Philadelphia, PA 19141-1199, USA
2IS/OM Department, Fairfield University, 1073 North Benson Road, Fairfield, CT 06824-5154, USA
3Computer Science and Information Systems Department, School of Engineering and Technology, National University, 11255 North Torrey Pines Road, La Jolla, CA 92037-0515, USA

Received 31 May 2007; Accepted 21 April 2008

Academic Editor: Andreas Soteriou

Copyright © 2008 Prafulla Joglekar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prafulla Joglekar, Patrick Lee, and Alireza M. Farahani, “Continuously Increasing Price in an Inventory Cycle: An Optimal Strategy for E-Tailers,” Journal of Applied Mathematics and Decision Sciences, vol. 2008, Article ID 483267, 14 pages, 2008. doi:10.1155/2008/483267